CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Norbury-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2002 | 1989 | 1988 | 1987
Number of items: 7.

2002

Holm, Darryl D. and Marsden, Jerrold E. and Ratiu, Tudor S. (2002) The Euler-Poincaré Equations in Geophysical Fluid Dynamics. In: Large-scale Atmosphere-ocean Dynamics II: Geometric methods and models. Vol.2. Cambridge University Press , Cambridge [England], pp. 251-300. ISBN 0521807573. https://resolver.caltech.edu/CaltechAUTHORS:20100909-094611543

1989

Norbury, J. and Stuart, A. M. (1989) A Model for Porous-Medium Combustion. Quarterly Journal of Mechanics and Applied Mathematics, 42 (1). pp. 159-178. ISSN 0033-5614. https://resolver.caltech.edu/CaltechAUTHORS:20170613-090547094

1988

Norbury, J. and Stuart, A. M. (1988) Travelling Combustion Waves in a Porous Medium. Part II—Stability. SIAM Journal on Applied Mathematics, 48 (2). pp. 374-392. ISSN 0036-1399. https://resolver.caltech.edu/CaltechAUTHORS:20170612-164819129

Norbury, J. and Stuart, A. M. (1988) Travelling Combustion Waves in a Porous Medium. Part I—Existence. SIAM Journal on Applied Mathematics, 48 (1). pp. 155-169. ISSN 0036-1399. https://resolver.caltech.edu/CaltechAUTHORS:20170612-165322289

1987

Norbury, J. and Stuart, A. M. (1987) Parabolic Free Boundary Problems Arising in Porous Medium Combustion. IMA Journal of Applied Mathematics, 39 (3). pp. 241-257. ISSN 0272-4960. https://resolver.caltech.edu/CaltechAUTHORS:20170613-084535886

Norbury, J. and Stuart, A. M. (1987) Volterra integral equations and a new Gronwall inequality (Part I: The linear case). Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 106 (3-4). pp. 361-373. ISSN 0308-2105. https://resolver.caltech.edu/CaltechAUTHORS:20170612-131130001

Norbury, J. and Stuart, A. M. (1987) Volterra integral equations and a new Gronwall inequality (Part II: The nonlinear case). Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 106 (3-4). pp. 375-384. ISSN 0308-2105. https://resolver.caltech.edu/CaltechAUTHORS:20170612-135043115

This list was generated on Fri Aug 14 04:44:52 2020 PDT.